# SDR QXEA0300273

- Difficulty date: February 3, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 3,870 hours, 4,561 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 NACELLE, CRACK IN OUTBOARD STRINGER OF NACELLE UPPER DECK AT STATION X534.  REPAIRED IAW DHC-8 Q400 SRM 51-25-10, PAGES 201-205 AND SRM 51-25-15, PAGES 201-207.
